X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (46) 46
studies (42) 42
statistics & probability (41) 41
mathematics, interdisciplinary applications (31) 31
social sciences, mathematical methods (31) 31
mathematics - probability (28) 28
mathematics (26) 26
business, finance (24) 24
economics (21) 21
viscosity solutions (21) 21
automation & control systems (20) 20
analysis (19) 19
optimization (19) 19
optimal stopping (18) 18
mathematics - optimization and control (17) 17
optimal investment (17) 17
consumption (16) 16
probability (16) 16
stochastic models (16) 16
arbitrage (15) 15
operations research & management science (15) 15
games (12) 12
investment policy (12) 12
hedging (11) 11
humans (11) 11
male (11) 11
equations (10) 10
transaction costs (10) 10
mathematical functions (9) 9
viscosity (9) 9
american options (8) 8
diffusion (8) 8
dynamic programming (8) 8
economic models (8) 8
female (8) 8
finance (8) 8
financial markets (8) 8
insurance, insurance companies, actuarial studies (8) 8
markov processes (8) 8
martingales (8) 8
mathematical analysis (8) 8
options (8) 8
quantitative finance - portfolio management (8) 8
quantitative finance - pricing of securities (8) 8
stochasticity (8) 8
verification (8) 8
adult (7) 7
calculus of variations and optimal control; optimization (7) 7
markets (7) 7
martingale approach (7) 7
mathematical models (7) 7
models (7) 7
portfolio choice, investment decisions (7) 7
quantitative finance - mathematical finance (7) 7
securities markets (7) 7
securities trading (7) 7
volatility (7) 7
dividends (6) 6
game theory (6) 6
household saving, personal finance (6) 6
impulse control (6) 6
life insurance (6) 6
model uncertainty (6) 6
operations research (6) 6
optimal control (6) 6
stochastic control (6) 6
stochastic perron's method (6) 6
stopping distances (6) 6
usage (6) 6
wealth (6) 6
60g40 (5) 5
algorithms (5) 5
applied mathematics (5) 5
brownian motion (5) 5
economic theory (5) 5
financial market (5) 5
fundamental theorem of asset pricing (5) 5
index medicus (5) 5
investment (5) 5
jump diffusions (5) 5
markov analysis (5) 5
mathematics - analysis of pdes (5) 5
mortality (5) 5
nonlinear expectations (5) 5
operations research/decision theory (5) 5
partial differential equations (5) 5
poisson disorder problem (5) 5
portfolio (5) 5
pricing (5) 5
quantitative finance (5) 5
ruin (5) 5
strategies (5) 5
utility (5) 5
brownian movements (4) 4
bsdes (4) 4
clinical neurology (4) 4
comparison principle (4) 4
computer science (4) 4
computer science - computational engineering, finance, and science (4) 4
contingent pricing, futures pricing, option pricing (4) 4
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


IEEE Transactions on Information Theory, ISSN 0018-9448, 05/2018, Volume 64, Issue 5, pp. 3346 - 3360
Journal Article
International Journal of Theoretical and Applied Finance, ISSN 0219-0249, 09/2017, Volume 20, Issue 6
Journal Article
Mathematical Finance, ISSN 0960-1627, 10/2014, Volume 24, Issue 4, pp. 627 - 650
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 03/2018, Volume 370, Issue 3, pp. 2115 - 2160
Journal Article
MATHEMATICS OF OPERATIONS RESEARCH, ISSN 0364-765X, 5/2019, Volume 44, Issue 2, pp. 468 - 486
Since most of the traded options on individual stocks are of American type, it is of interest to generalize the results obtained in semistatic trading to the... 
fundamental theorem of asset pricing | liquid American options | semistatic trading strategies | subhedging/superhedging dualities | MATHEMATICS, APPLIED | OPERATIONS RESEARCH & MANAGEMENT SCIENCE | Usage | Securities trading | Hedging (Finance) | Options (Finance) | Models | Mathematical models | Methods | Analysis
Journal Article
Journal Article
Mathematical Finance, ISSN 0960-1627, 10/2017, Volume 27, Issue 4, pp. 988 - 1012
Journal Article
SIAM Journal on Control and Optimization, ISSN 0363-0129, 2013, Volume 51, Issue 6, pp. 4274 - 4294
We show that the value function of a stochastic control problem is the unique solution of the associated Hamilton-Jacobi-Bellman equation, completely avoiding... 
Comparison principle | Stochastic Perron's method | Nonsmooth verification | Viscosity solutions | SUPER-REPLICATION | MATHEMATICS, APPLIED | PORTFOLIO CONSTRAINTS | stochastic Perron's method | viscosity solutions | nonsmooth verification | AUTOMATION & CONTROL SYSTEMS | comparison principle | VERIFICATION | Construction
Journal Article
FINANCE AND STOCHASTICS, ISSN 0949-2984, 01/2020, Volume 24, Issue 1, pp. 249 - 275
Journal Article
Journal Article
Annals of Applied Probability, ISSN 1050-5164, 02/2019, Volume 29, Issue 1, pp. 1 - 35
We consider a large queueing system that consists of many strategic servers that are weakly interacting. Each server processes jobs from its unique critically... 
91A13 | 93E20 | 60K25 | 60H30 | 60K35 | 60F17 | THEOREM | queuing systems | DIFFERENTIAL-EQUATIONS | STATISTICS & PROBABILITY | LIMIT | strategic servers | mean-field games | Heavy traffic limits | CONVERGENCE | SYSTEMS | rate control | reflected diffusions | PROPAGATION | SEMI-LAGRANGIAN SCHEME
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 10/2012, Volume 140, Issue 10, pp. 3645 - 3654
We introduce a stochastic version of the classical Perron's method to construct viscosity solutions to linear parabolic equations associated to stochastic... 
Viscosity | Applied mathematics | Uniqueness | Differential equations | Mathematical functions | Coefficients | Stopping distances | Martingales | Non-smooth verification | Comparison principle | Perron's method | Viscosity solutions | MATHEMATICS | MATHEMATICS, APPLIED | EQUATIONS | viscosity solutions | non-smooth verification | comparison principle
Journal Article
Applied Mathematics & Optimization, ISSN 0095-4616, 12/2018, Volume 78, Issue 3, pp. 457 - 468
On a filtered probability space $$(\Omega ,\mathcal {F},P,\mathbb {F}=(\mathcal {F}_t)_{t=0,\ldots ,T})$$ (Ω,F,P,F=(Ft)t=0,…,T) , we consider stopping games... 
Mathematical Methods in Physics | Mathematics | Numerical and Computational Physics, Simulation | Calculus of Variations and Optimal Control; Optimization | Systems Theory, Control | Theoretical, Mathematical and Computational Physics | MATHEMATICS, APPLIED | Game theory | Games
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 04/2014, Volume 142, Issue 4, pp. 1399 - 1412
We adapt the stochastic Perron's method to the case of double obstacle problems associated to Dynkin games. We construct, symmetrically, a viscosity... 
Viscosity | Optimal strategies | Stopping distances | Probabilities | Non-smooth verification | Comparison principle | Perron's method | Viscosity solutions | MATHEMATICS | MATHEMATICS, APPLIED | viscosity solutions | non-smooth verification | comparison principle
Journal Article
The Annals of Applied Probability, ISSN 1050-5164, 12/2016, Volume 26, Issue 6, pp. 3531 - 3558
Journal Article
Applied Mathematics & Optimization, ISSN 0095-4616, 4/2018, Volume 77, Issue 2, pp. 229 - 252
Journal Article
Journal of Optimization Theory and Applications, ISSN 0022-3239, 9/2016, Volume 170, Issue 3, pp. 1026 - 1054
Journal Article
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, ISSN 1432-2994, 04/2018, Volume 87, Issue 2, pp. 197 - 227
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.